Paracetamol Teva Uses, Dosage, Side Effects, Precautions

Important to know about Paracetamol Teva ?

This medicine contains paracetamol.

It is indicated in case of pain and / or fever such as headaches, flu, dental pain, body aches, painful periods.

This presentation is reserved for adults and children from 27 kg (approximately 8 years and over); read the section “Dosage” carefully.

For children weighing less than 27 kg, there are other presentations of paracetamol: ask your doctor or pharmacist for advice.

 

Paracetamol Teva Uses, Dosage, Side Effects, Precautions

Paracetamol Teva Uses, Dosage, Side Effects, Precautions

 

Paracetamol Teva indication and Uses :

Symptomatic treatment of mild to moderate pain and / or febrile conditions.

Paracetamol Teva Dosage :

Administration mode

Oral way.

The capsules are swallowed as is with a drink (eg water, milk, fruit juice).

Capsule taking is contraindicated in children under 6 years of age because it can lead to a wrong course. Use another form.

Dosage

This presentation is reserved for adults and children from 27 kg (approximately from 8 years old).

In children, it is imperative to respect the dosages defined according to the weight of the child and therefore to choose a suitable presentation. Approximate ages by weight are given for information.

The recommended daily dose of paracetamol is approximately 60 mg / kg / day, to be divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.

For children weighing 27 to 40 kg (approximately 8 to 13 years), the dosage is 1 capsule 500 mg per dose, to be renewed if necessary after 6 hours, without exceeding 4 capsules per day.

For children weighing 41 to 50 kg (approximately 12 to 15 years), the dosage is 1 capsule 500 mg per dose, to be renewed if necessary after 4 hours, without exceeding 6 capsules per day.

For adults and children weighing more than 50 kg (from about 15 years), the usual dosage is 1 to 2 capsules at 500 mg per dose, to be renewed after 4 hours if necessary. minimum.

It is generally not necessary to exceed 3 g of paracetamol per day, or 6 capsules per day. However, in case of more intense pain, the maximum dosage can be increased up to 4 g per day, or capsules per day.

Always respect an interval of 4 hours between catches.

Maximum recommended doses : see section Warnings and precautions for use .

Frequency of administration

Systematic catches prevent pain or fever oscillations:

· In children, they should be regularly spaced, including at night , preferably 6 hours , and at least 4 hours;

· In adults, they must be spaced at least 4 hours apart.

Renal failure

In case of severe renal insufficiency (creatinine clearance less than 10 ml / min), the interval between two doses will be at least 8 hours . The dose of paracetamol should not exceed 3 g per day, ie 6 capsules.

The lowest effective daily dose should be considered, not to exceed 60 mg / kg / day (not to exceed 3 g / day) in the following situations:

· Adults under 50 kg,

· Mild to moderate hepatocellular insufficiency,

· Chronic alcoholism,

· Chronic malnutrition,

· Dehydration.

How it works Paracetamol Teva :

Pharmacotherapeutic group: OTHER ANALGESICS and ANTIPYRETICS-ANILIDES, ATC code: N02BE01.

Paracetamol has a central and peripheral mechanism of action.

Paracetamol Teva Side Effects :

Paracetamol Teva Side Effects

Paracetamol Teva Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Very rarely reported side effects (they affect less than one in 10,000 users):

· Serious skin reactions (such as peeling of the skin which can rapidly spread very seriously to the whole body, destruction of the skin). It should immediately stop treatment , tell your doctor and never take medicines containing paracetamol.

Adverse reactions reported with undetermined frequency:

· A rash or redness of the skin or an allergic reaction that may manifest as sudden swelling of the face and neck or sudden discomfort with a drop in blood pressure. Stop taking the medication immediately, tell your doctor, and never take any medication containing paracetamol again.

· Biological changes requiring a blood test have been observed: abnormally low levels of certain white blood cells or certain blood cells such as platelets can result in bleeding nose or gums. In this case, consult a doctor ;

· Lesions in the liver.

Reporting of side effects

If you get any side effects, talk to your doctor or pharmacist. This also applies to any side effects that are not mentioned in this leaflet. You can also report side effects directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and the network of Regional Pharmacovigilance Centers – Website: www.ansm.sante.fr

By reporting side effects, you can help provide more information on the safety of the medicine.

Paracetamol Teva Interactions :

Taking paracetamol may interfere with the glucose-glucose oxidase-peroxidase assay at abnormally high concentrations.

Taking paracetamol may interfere with the determination of blood uric acid by the phosphotungstic acid method.

Associations subject to precautions for use

+ Oral anticoagulants

Risk of an increase in the effect of oral anticoagulant and haemorrhagic risk when taking paracetamol at maximum doses (4 g / d) for at least 4 days. Regular control of the INR. Possible adaptation of oral anticoagulant dosage during paracetamol treatment and after discontinuation.

Paracetamol Teva Warnings and Precautions :

To avoid a risk of overdose:

· To check the absence of paracetamol in the composition of other drugs;

· Respect the maximum recommended doses.

Maximum recommended doses:

· In children under 40 kg , the total dose of paracetamol should not exceed 80 mg / kg / day (see section 4.9);

· In children between 41 and 50 kg , the total dose of paracetamol should not exceed 3 g per day (see section 4.9);

· In adults and children over 50 kg , the total dose of PARACETAMOL SHOULD NOT EXCEED 4 GRAMS PER DAY .

The tablet or capsule is contraindicated in children under 6 years of age because it can lead to a miscarriage.

Precautions for use

In a child treated with 60 mg / kg / day paracetamol, the combination of another antipyretic is justified only in case of ineffectiveness.

Paracetamol should be used with caution in case of:

· Weight <50kg;

· Mild to moderate hepatocellular insufficiency;

· Severe renal impairment (creatinine clearance ≤ 30 mL / min (see sections 4.2 and 5.2),

· Chronic alcoholism;

· Chronic malnutrition (low liver glutathione reserves).

In patients with depleted glutathione status, the use of paracetamol may increase the risk of metabolic acidosis;

· Dehydration.

· If acute viral hepatitis is found, the treatment should be discontinued.

INTERACTIONS WITH OTHER DRUGS AND OTHER FORMS OF INTERACTION

Interactions with paraclinical examinations

Taking paracetamol may interfere with the glucose-glucose oxidase-peroxidase assay at abnormally high concentrations.

Taking paracetamol may interfere with the determination of blood uric acid by the phosphotungstic acid method.

Associations subject to precautions for use

+ Oral anticoagulants

Risk of an increase in the effect of oral anticoagulant and haemorrhagic risk when taking paracetamol at maximum doses (4 g / d) for at least 4 days. Regular control of the INR. Possible adaptation of oral anticoagulant dosage during paracetamol treatment and after discontinuation.

Paracetamol Teva Warnings and Precautions

Paracetamol Teva Warnings and Precautions

Drive and use machines:

Not applicable.

Paracetamol Teva and PREGNANCY / BREAST FEEDING / FERTILITY:

Pregnancy

Studies in animals have not shown any teratogenic or foetotoxic effect of paracetamol.

Clinically, the results of epidemiological studies seem to exclude a particular malformative or fetotoxic effect of paracetamol.

As a result, paracetamol, under normal conditions of use, may be prescribed throughout pregnancy.

feeding

At therapeutic doses, administration of this drug is possible during breastfeeding.

What should I do if I miss a dose?

Do not take a double dose to make up for the single dose you forgot to take.

What happens if I overdose from Paracetamol Teva ?

In case of overdose or accidental poisoning, urgently call a doctor.

What is  Forms and Composition Paracetamol Teva?

COMPOSITION

Active substance

Paracetamol: 500 mg

For a capsule.

Other components

Mannitol, glycerol distearate, magnesium stearate.

Capsule shell: gelatin, titanium dioxide (E171), yellow iron oxide (E172), erythrosine (E127).

3 comments

  1. Hi there, its pleasant piece of writing regarding media print, we all be familiar with media is a great source of information.

  2. Peaches and Screams UK

    I would like to see if anyone has bought from Peaches and Screams I want to get their Dreamy Babydoll Set as a small Christmas present for myself .

  3. Hi everyone! I was wondering whether or not anybody wants to partner with me as a hemp and CBD product reviewer? I have already received a plenty of cbd goods from most popular brands for instance, PUUR CBD I likewise have a lot of CBD and hemp products to send out to CBD and hemp reviewers, including CBD TINCTURES, CBD Personal Lubricants and CBD Beauty and Personal Care I also do vape reviews and am seeking a vape reviewer also to review the following eliquid labels (will be transported to you): Cloudy Pictures E-Juice, Creative-juices Premium Elixir and Mind Blown Vape Co E-Juice Thanks guys and have a fabulous day! You can contact me at

Leave a Reply

Your email address will not be published. Required fields are marked *

*